Problèmes d'optimisation dépendant d'un paramètre à valeurs dans un espace de Banach
Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1978-1979), Talk no. 11, 15 p.
@article{SAF_1978-1979____A10_0,
     author = {Lebourg, G\'erard},
     title = {Probl\`emes d'optimisation d\'ependant d'un param\`etre \`a valeurs dans un espace de Banach},
     journal = {S\'eminaire Analyse fonctionnelle (dit "Maurey-Schwartz")},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1978-1979},
     note = {talk:11},
     zbl = {0415.49013},
     language = {fr},
     url = {http://www.numdam.org/item/SAF_1978-1979____A10_0}
}
Lebourg, G. Problèmes d'optimisation dépendant d'un paramètre à valeurs dans un espace de Banach. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz") (1978-1979), Talk no. 11, 15 p. http://www.numdam.org/item/SAF_1978-1979____A10_0/

[1] E. Asplund, Farthest points in locally uniformly rotund Banach spaces, Israel J. Math. 4 (1966) 213-216. | MR 206662 | Zbl 0143.34904

[2] J. Baranger and R. Temam, Nonconvex optimization problems depending on a parameter, SIAM J. Control 13 (1974). | MR 430901 | Zbl 0302.49003

[3] J.M. Borwein, Weak local supportability, generic Gâteaux differentiability and applications to approximation in a weakly compactly generated space, Dalhousie University, September 1977.

[4] F.H. Clarke, A new approach to Lagrange multipliers, Math. of operations research, May 1976 vol. 1 No 2. | MR 414104 | Zbl 0404.90100

[5] J. Diestel, Geometry of Banach spaces, Lecture Notes in Math. vol. 485, Springer Verlag, 1975. | MR 461094 | Zbl 0307.46009

[6] M. Edelstein, Farthest points of sets in uniformly convex Banach spaces, Israel J. Math. 4 (1966) 171-176. | MR 203426 | Zbl 0151.17601

[7] M. Edelstein, On nearest points of sets in uniformly convex Banach spaces, J. London Math. Soc. 43 (1968) 375-377. | MR 226364 | Zbl 0183.40403

[8] I. Ekeland, On the variational principle, J. Math. Anal. Appl. 47 (1974) 324-353. | MR 346619 | Zbl 0286.49015

[9] I. Ekeland and G. Lebourg, Generic Fréchet-differentiablity and perturbed optimization problems in Banach spaces, Trans. A.M.S. 224 No 2 (1976). | MR 431253 | Zbl 0313.46017

[10] G. Lebourg, Differentiability of locally lipschitzian functions, (to appear) . | MR 546911

[11] R.R. Phelps, Dentability and extreme points in Banach spaces, J. of Funct. Analysis 16 (1974) 79-80. | MR 352941 | Zbl 0287.46026

[12] I. Namioka and R.R. Phelps, Banach spaces which are Asplund spaces, Duke Math. J. Vol. 42 No 4 (1975). | MR 390721 | Zbl 0332.46013

[13] R.T. Rockafellar, Generalized directional derivatives and subgradients of nonconvex functions, (to appear). | MR 571922 | Zbl 0447.49009

[14] R.T. Rockafellar, Directionally lipschitzian functions and subdifferential calculus, (to appear). | MR 548983 | Zbl 0413.49015

[15] R.E. Huff, The Radon-Nikodym property for Banach spaces, in "Measure theory ", Lecture Notes in Math. Vol. 541 Springer Verlag (1976). | MR 442653 | Zbl 0336.46028